For the past few days, I've had a red and itchy raised rash on my thighs, inside of my elbows, neck, face, wrist, and the back of my knees. The bumps on my thighs are a darker red, small raised bumps. The same appeared on my wrist, neck, and face later on but not as red. The bumps on the inside of my elbows are larger, but appear to look the same as the rest. Just today the ones on my face appeared, no colour, but itchy and raised bumps. I also have red puffy eyes and they are just as itchy. Can anyone help me figure this out??
Such kind of bumpy itchy rash can be due to allergies or viral rashes. You can take oral antihistaminics and topical steroids. Oral antihistaminics like Benadryl and Claritin relieve swelling and you can get them over the counter but some of them may cause drowsiness and hence should be taken under a medical guidance.
Also apply calamine lotion and wear cotton clothes.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.